# SDR AALA202108200940

- Difficulty date: August 10, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 66,541 hours, 25,093 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 1949
- Condition: Leaking
- Location: Apu
- Part time: 39,434 hours, 15,162 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL IN AFT CABIN.  MAINTENANCE FOUND APU LEAKING OIL**SUPPLEMENTAL REPORT FOR AALA202108120940: REPLACED APU OIL COOLER ASSEMBLY AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-91-44** (CLOSED)
